# SDR Q5Q2015F00003

- Difficulty date: September 15, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N15EK
- Make and model: Pilats PC1245
- Aircraft serial: 120
- Engine: Pwa PT6A67B
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: SPWG92
- Part serial: 112698
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FT, THE PILOT EXPERIENCED NON-COMMANDED STICK SHAKER & PUSHER ACTUATIONS AT SPEEDS AT THE ABOVE 150 KIAS.  THE STICK SHAKER & PUSHER OSCILLATIONS CONTINUED UNTIL THE SYS WAS DISABLED.  PROBLEM WAS DETERMINED TO THE RESULT OF A FAULTY STICK PUSHER COMPUTER.
